# SDR SWAA2021100116935

- Difficulty date: September 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FWD SHIELD BS767+3 TO BS787 RBL22 WL156 ; / [01] CORRSION ON THE FWD SHIELD FROM BS767+3 TO BS787 RBL 22 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 PARA 9C; [02] REMOVED SHIELD WEB FROM BS767 TO BS787 RBL 21 IAW SRM 51-40-02; [03] VERIFIED CORROSION REMOVAL IS OUT OF LIMITS PER DUE TO NO ALLOWABLE LIMITS IN THE SRM. SHIELD WILL BE REPLACED.; [04] LOCATED AND DRILLED NEW ACB SHIELD WEB PN#146A8127U12 PO#835804 FROM BS767-BS787 RBL 21 IAW SRM 51-40-02 AND IAW DWG#146A0081 INSTALLED ACB FWD SHIELD WEB FROM BS767-BS787 RBL 21 IAW SRM 51-40-02 AND IAW DWG#146A0081
